# SDR 95ZZZX6037

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N3196N
- Make and model: Beech 400BEECH
- Aircraft serial: RK96
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heat Mat
- Part number: 45AS6601010
- Condition: Cracked
- Location: Rt Elev Horn
- Part time: 341 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 400-HOUR INSPECTION, MECHANIC FOUND RT ELEVATOR HORN HEAT MAT CRACKED AT TIP THROUGH BLACK CASTING AND ALUM.  ANTI-ICE DE-ICE SYSTEM STILL FUNCTIONING OKAY, BUT NO CRACKS ALLOWED IN PART PER BEECH 400A MANUAL.  REMOVED AND REPLACED RT ELEVATOR HORN HEAT MAT.
